Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 3, NWS Fort Worth, TX

March 19, 2006Dallas County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 19, 2006, 12:30 PM CST for Dallas County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2006, 12:30 PM CST (18:30 UTC)
Expired
Mar 19, 2006, 3:30 PM CST
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 47 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 191831
FFWFWD
TXC113-192130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1230 PM CST SUN MAR 19 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 330 PM CST

* AT 1227 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS
  DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN OVER SOUTH ARLINGTON
  AND SOUTH GRAND PRAIRIE. MOVEMENT WAS NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR HILL
  STATE PARK...UNIVERSITY PARK...SUNNYVALE...SEAGOVILLE...ROWLETT...
  MESQUITE...HUTCHINS...HIGHLAND PARK...GARLAND...DUNCANVILLE...
  DALLAS...COCKRELL HILL AND BALCH SPRINGS.

RAINFALL OF 1.5 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS. 
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. 
TURN AROUND...DONT DROWN.

LAT...LON 3256 9703 3263 9654 3298 9654 3283 9699

$$
3 follow-up statements
000 
WGUS74 KFWD 191916
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
109 PM CST SUN MAR 19 2006

TXC113-192130-
DALLAS TX-
109 PM CST SUN MAR 19 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 330 PM CST FOR DALLAS
COUNTY...

AT 109 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN MOVING NORTHEAST 
ACROSS DALLAS COUNTY AT 30 MPH.  ADDITIONAL THUNDERSTORMS CONTINUE 
TO DEVELOP TO THE SOUTHWEST OF DALLAS AND WILL TRAIN ACROSS THE SAME 
AREAS WHICH HAVE ALREADY RECEIVED 1 TO 2 INCHES OF RAIN SINCE NOON.  
AN ADDITIONAL 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE THROUGH 330 PM.

DALLAS EMERGENCY MANAGEMENT OFFICIALS REPORT THAT SOME ROADS ARE 
BECOMING FLOODED AND IMPASSABLE ALREADY.  

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET 
OF OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3256 9703 3263 9654 3298 9654 3283 9699

$$

92
000 
WGUS74 KFWD 191957
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
152 PM CST SUN MAR 19 2006

TXC113-192130-
DALLAS TX-
152 PM CST SUN MAR 19 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 330 PM CST FOR DALLAS
COUNTY...

AT 150 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT VERY HEAVY RAIN OVER MUCH OF DALLAS  COUNTY...FROM NEAR 
GARLAND...TO DOWNTOWN DALLAS...AND INTO EASTERN TARRANT COUNTY. 
MOVEMENT WAS NORTHEAST AT 40 MPH.

A DANGEROUS FLOOD SITUATION NOW EXISTS IN DALLAS COUNTY. THE HEAVY 
RAIN HAS RESULTED IN STRANDED VEHICLES IN GRAND PRAIRIE... AND 
FLOODED CREEKS IN NORTHEAST DALLAS. SEVERAL REPORTS OF FLOODED 
INTERSECTIONS AND LOW AREAS HAVE BEEN RECEIVED.

ADDITIONAL HEAVY RAINFALL THROUGH 330 PM WILL RESULT IN ADDITIONAL 
RUNOFF AND A CONTINUED POTENTIAL FOR FLOODING.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

MOST FLOOD DEATHS OCCUR IN VEHICLES. DO NOT UNDERESTIMATE THE POWER 
OF FLOOD WATERS. LESS THAN THREE FEET OF OF RAPIDLY FLOWING WATER 
CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND...DONT DROWN.

LAT...LON 3256 9703 3263 9654 3298 9654 3292 9700

$$
000 
WGUS74 KFWD 192054
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CST SUN MAR 19 2006

TXC113-192130-
DALLAS TX-
250 PM CST SUN MAR 19 2006

...A FLASH FLOOD WARNING CONTINUES UNTIL 330 PM CST FOR DALLAS
COUNTY...

AT 247 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR DUNCANVILLE...TO 
DOWNTOWN DALLAS...TO ADDISON AND GARLAND. MOVEMENT WAS NORTHEAST AT 
40 MPH.

A DANGEROUS FLOOD EVENT CONTINUES OVER DALLAS COUNTY. WIDESPREAD 
AMOUNTS OF 3 TO 5 INCHES OF RAIN HAS FALLEN FROM GRAND PRAIRIE...TO 
HIGHLAND PARK...TO GARLAND. SIGNIFICANT RUNOFF AND FLOODING 
CONTINUES THROUGH MUCH OF THIS AREA.

EXCESSIVE RUNOFF WILL CONTINUE THE THREAT OF FLASH FLOODING OF 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... ROADS 
ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE 
SUBJECT TO FLASH FLOODING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.

LAT...LON 3256 9703 3263 9654 3298 9654 3292 9700

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 12:00 PM CST, 30 minutes earlier.

Area forecast discussion, Mar 19, 12:00 PM CST, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1200 PM CST SUN MAR 19 2006

.UPDATE...
ELEVATED BOUNDARY OF SOME SORT FROM BROWNWOOD TO WAXAHACHIE APPEARS
TO BE RESPONSIBLE FOR CONVECTION SOUTH OF I-20.  THIS MAY BE ALONG
THE LEADING EDGE OF RICHER THETA-E AIR AT 850 AS RUC INDICATES. THIS
WARM/MOIST AIR IS OVERRUNNING THE COLD FRONT WHICH IS STILL LOCATED
TO THE SOUTH OF THE CWA...BUT FRONT IS EXPECTED TO MOVE SLOWLY NORTH.
IN ADDITION TO OVERRUNNING...ELEVATED INSTABILITY IN CONJUNCTION
WITH LARGE SCALE UPWARD FORCING IN DIFFLUENT REGIME ACROSS MUCH OF
THE STATE AHEAD OF THE UPPER SYSTEM...WILL CONTINUE TO ALLOW
CONVECTION TO DEVELOP AND TRAIN ACROSS THE AREA THE NEXT 12-18
HOURS.  RISK OF SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE TO
INCREASE LATER THIS AFTERNOON AND OVERNIGHT AS MAIN DYNAMICS ARRIVE.

FOR THE UPDATE WE HAVE LOWERED MAX TEMPS A LITTLE DUE TO PERSISTENT
RAIN AND CLOUD COVER.  OTHERWISE...MINOR CHANGES TO POPS AND OTHER
ELEMENTS TO ACCOUNT FOR TRENDS. TR/92

&&

.AVIATION...
TOO HARD TO PINPOINT TIMING OF CONVECTION BEYOND 6 HOURS...BUT HAVE
INCLUDED TEMPO FOR 2SM +TSRA 19-23Z FOR METROPLEX SITES DUE TO BAND
OF THUNDERSTORMS MOVING INTO THE AREA FROM THE SOUTH.  FOR
ACT...HAVE PUT TIMING AROUND MIDNIGHT INLINE WITH GFS BULLSEYE.
OTHERWISE CIGS EXPECTED TO REMAIN IFR WITH MVFR VISIBILITIES.
FURTHER AMENDMENTS LIKELY...BUT EXPECT DECENT CHANCE OF TS TO
CONTINUE THROUGH 12Z FOR ALL SITES AND HAVE PUT VCTS IN FOR NOW.
WINDS WILL BE ESE AND SHIFT TO THE WEST AFTER 12Z WITH CIGS
LIFTING/SCATTERRING.

TR/92

&&

.DISCUSSION...
403 AM...
THE MODELS HAVE DONE A FAIRLY GOOD JOB WITH THIS SYSTEM...EVEN
WITH PRECIPITATION FORECASTS. NORMALLY...WE WOULD EXPECT MORE OF A
FLASH FLOOD THREAT WITH MULTI-DAY EVENTS LIKE THIS...BUT STORMS
HAVE BEEN MOVING QUICKLY ENOUGH TO NEGATE HUGE RAINFALL
TOTALS...AND RAIN ACTIVITY HAS EXTENDED ACROSS SLIGHTLY DIFFERENT
AREAS WITH EACH BATCH OF SHOWERS AND THUNDERSTORMS. SPC HAS HANDLED
THE SEVERE WEATHER THREAT WELL (THE BEST INSTABILITIES AND SHEARS
HAVE REMAINED IN SOUTHWEST TEXAS THROUGHOUT THE LAST SEVERAL DAYS.)

GENERALLY...THE SYSTEM HAS BEEN WELL BEHAVED...BRINGING BADLY
NEEDED RAINFALL TO MANY PARTS OF THE SOUTHERN PLAINS. MORE OF THAT
WILL COME TODAY AND TONIGHT...BEFORE THE STORM SYSTEM MOVES OFF TO
THE EAST LATE TONIGHT AND MONDAY.

SO...WHAT COULD GO WRONG? ONE THING THAT COMES TO MIND IS THAT THE
STRONG SURFACE LOW MOVES ACROSS NORTH TEXAS TONIGHT...POSSIBLY
MOVING RIGHT ACROSS THE METROPLEX. THE ETA AND MESO-ETA SHOW THAT
A TIGHTLY WOUND BALL OF HIGH VALUES OF STORM RELATIVE HELICITY
(ROTATION POTENTIAL FOR STORMS) AND MODERATE INSTABILITY ACCOMPANIES
THE SURFACE LOWS TRACK.

MOST LIKELY THE SYSTEM WILL NOT BE LIFTING SURFACE AIR PARCELS
INTO THIS AIR MASS TOWARDS MIDNIGHT OR LATER. THUS...STORMS
PROBABLY WONT REALIZE SUCH LARGE VALUES OF STORM RELATIVE
HELICITY. FURTHERMORE...WIDESPREAD THUNDERSTORMS MAY SPREAD
VARIOUS OUTFLOWS AROUND...DIMINISHING THE NOCTURNAL INSTABILITY.
BUT...WE WILL BE WATCHING AS THE LOW MOVES ALONG ITS TRACK
TONIGHT...JUST IN CASE.

COOLER AND AND DRIER WEATHER WILL FOLLOW THE STORM SYSTEM...WITH
LOW CHANCES FOR RAIN LATER IN THE WEEK...BUT THIS SYSTEM LOOKS A
BIT WEAKER ON THE LATEST MODEL RUNS.

WE HAVE GONE ABOVE MOS TEMPERATURE FORECASTS MONDAY AFTERNOON...PRIOR
TO ARRIVAL OF THE COOL FRONT. #26

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  51  71  38 / 100  80  20   0
WACO, TX              65  51  74  38 /  80  80  20   0
PARIS, TX             50  45  63  37 / 100  80  50  10
DENTON, TX            56  47  67  35 / 100  80  20   0
MCKINNEY, TX          55  46  69  35 / 100  80  40   0
DALLAS, TX            59  51  72  39 / 100  80  20   0
TERRELL, TX           60  47  72  34 / 100  80  40   0
CORSICANA, TX         61  53  72  38 /  80  80  40   0
TEMPLE, TX            69  54  74  37 /  80  80  20   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

/26
Hazardous weather outlook, Mar 19, 4:06 AM CST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
406 AM CST SUN MAR 19 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201015-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
406 AM CST SUN MAR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
NORTH TEXAS TODAY AND TONIGHT...AS A WARM FRONT AND THE MAIN UPPER
LEVEL LOW MOVE ACROSS THE REGION. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY SEVERE
WEATHER THREATS. THUNDERSTORMS SHOULD TAPER OFF FROM WEST TO EAST
MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
WEDNESDAY NIGHT THROUGH THURSDAY WILL BE THE NEXT PERIOD WITH A
SLIGHT CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTH TEXAS FOR HAIL
REPORTS TODAY.

In the hours before

Special weather statement, Mar 19, 8:57 AM CST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
857 AM CST SUN MAR 19 2006

TXZ142-143-156-157-191530-

CORYELL-HAMILTON-LAMPASAS-MILLS-
857 AM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER UPDATE...

AT 857 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORMS NEAR SCALLORN IN SOUTHERN MILLS COUNTY AND
ANOTHER ONE BETWEEN HAMILTON AND JONESBORO. THESE THUNDERSTORMS ARE
CAPABLE OF PRODUCING PEA SIZE HAIL...VERY HEAVY RAINFALL AND
CONSIDERABLE CLOUD TO GROUND LIGHTNING AS THEY MOVE NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CASTOR...EVANT...HAMILTON...
JONESBORO...SCALLORN AND STAR.
Special weather statement, Mar 19, 9:40 AM CST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 AM CST SUN MAR 19 2006

TXZ157-191615-

CORYELL-
940 AM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER UPDATE...

AT 940 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF COPPERAS COVE...MOVING NORTHEAST
AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND PIDCOKE.

VERY HEAVY RAIN AND HAIL OF A HALF INCH IN DIAMETER IS EXPECTED WITH
THIS STORM.
Special weather statement, Mar 19, 11:12 AM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 AM CST SUN MAR 19 2006

TXZ141-191745-

COMANCHE-
1112 AM CST SUN MAR 19 2006

...SIGNIFICANT WEATHER UPDATE...

AT 1112 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF COMANCHE...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE AND GUSTINE.

BRIEF VERY HEAVY RAINFALL...ONE-HALF INCH DIAMETER HAIL...CLOUD TO
GROUND LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED FROM THIS STORM.
FOR YOUR PROTECTION...MOVE INSIDE A STURDY BUILDING IF THIS STORM
APPROACHES.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 9:17 AM CSTSevere Thunderstorm WarningFWDLampasas36 min
Mar 19, 11:31 AM CSTSevere Thunderstorm WarningFWDComanche44 min
Mar 19, 11:46 AM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Mar 19, 12:15 PM CSTSevere Thunderstorm WarningFWDComanche, Erath45 min
Mar 19, 1:08 PM CSTFlash Flood WarningFWDHood, Somervell2 hr
Mar 19, 1:31 PM CSTFlash Flood WarningFWDCollin, Rockwall3 hr
Mar 19, 2:02 PM CSTFlash Flood WarningFWDEllis3 hr
Mar 19, 2:27 PM CSTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 24 more28 hr
Mar 19, 2:37 PM CSTFlash Flood WarningFWDHunt, Kaufman3 hr
Mar 19, 2:44 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Mar 19, 3:09 PM CSTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains51 min
Mar 19, 3:24 PM CSTFlash Flood WarningFWDDallas3 hr
Mar 19, 4:09 PM CSTFlash Flood WarningFWDComanche, Erath, Palo Pinto, Parker, Wise3 hr
Mar 19, 4:23 PM CSTFlash Flood WarningFWDCollin, Rockwall3 hr
Mar 19, 4:54 PM CSTFlash Flood WarningFWDCooke, Denton, Grayson3 hr
Mar 19, 5:36 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Mar 19, 5:57 PM CSTFlash Flood WarningFWDEllis3 hr

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.